Withdrawal syndrome is found among people who take Losartan, especially for people who are female, 50-59 old also take medication Lyrica, and have Anxiety . We study 18,841 people who have side effects while taking Losartan from FDA and social media. Among them, 22 have Withdrawal syndrome. Find out below who they are, when they have Withdrawal syndrome and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Losartan has active ingredients of losartan potassium. It is often used in high blood pressure. (latest outcomes from Losartan 48,940 users)
Withdrawal syndrome (a discontinuation syndrome is a set of symptoms occurred due to discontinuation of substance) has been reported by people with depression, pain, stress and anxiety, back pain, muscle spasticity (latest reports from 13,480 Withdrawal syndrome patients).
On Sep, 20, 2016
18,841 people reported to have side effects when taking Losartan.
Among them, 22 people (0.12%) have Withdrawal Syndrome
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I take 50mg Losartan 10mg Nifedipino am and pm.Was previously on Propanalol 20mg Enalipril 10 mg once a day for 15 years ,no side effects until 2015 when BP increased. After 6 moths of the Losartan regimen I have BP of average 120/ 62 ( I am 80 years ,energetic,walk and exercise until recently) I am now experiencing dizzy spells,shaky trembling hands, feeling of fainting when straining in toilet,lack of energy and ,sometimes, apetite.Life has become a challenge recently and I feel my diastolic is far too low and is the cause of these effects.Propanalol was known to cause bradycardia and after electrocardiogram tests was thought by my GP to be harmful,hence the change.Normally live at4000 feet altitude but now in Florida. HELP.
Hi, I'm Linda and tonight I am desperate. I took Losartan 25mg for the last 8-9 months. 2 weeks ago my dr. added 12 and 1/2 mg of Hydrochlorothyazide. I knew this past summer that things had changed. I was excessively sweating, experiencing leg and hand cramps, and labored breathing upon exertion. I attribute all this to an unusually hot summer and some electrolyte problems. Ate more bananas. 5 day after adding the hydrochlorothiazide I went into terrible side effects, the sweating and cramps increased, my legs felt like lead and my heart started pounding with shortness of breath by just walking, nausea, vomiting, headache Dr. said stop all HBP meds for 7 days while monitoring the BP. It is 7 days, I still have a pounding heart and shortness of breath. I have had a fever for the last 4 nights. I feel terrible and wake up sick day after day. The shortness of breath really has me scared as it hasn't gotten better. Anyone experience anything like this and how long did the withdrawal symptoms last?
I've had Wegeners since 2003--13 years--and have used imuran for 11. I have neuropathy, bone spurs, and arthritis in my feet that are so painful, at times I feel like I can't walk any more. My rheumatologist just brushed me off by saying he'd raise my imuran to 100 mg and if that didn't help ...
I take 50mg Losartan 10mg Nifedipino am and pm.Was previously on Propanalol 20mg Enalipril 10 mg once a day for 15 years ,no side effects until 2015 when BP increased. After 6 moths of the Losartan regimen I have BP of average 120/ 62 ( I am 80 years ,energetic,walk and exercise until recently) ...
Hi all. Been on Losartan for a few months and have contracted nasal congestion to the point where it interrupts sleep. Worst at night. Using nose spray which has its own problems. Anyone quit Losartan and have stuffy nose stop? How long after you stopped the drug did stuffy nose go away? ...
Had a radical prostatetectomy 9 month ago. Been on Losartan for 5 years or so. Prior to prostate removal was starting to have some minor ED. Able to address it with small doses of Cealis and a constriction ring. After nine months there seems to be a little life returning down there but still ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.